| Model Number |
88863185-61 |
| Medical Device Problem Codes |
Material Frayed (1262); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a robotic laparoscopic hernia procedure, while suturing with the use of needle driver, the device began to fray.Surgeon was able to tie the knots but suture keeps on unraveling.They used another device to complete the case.No patient injury.